# SDR AALA2009021100086

- Difficulty date: January 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23 LEFT AT STATION 1254 TO 1257 LONGERON STIFFENER.  REPLACED LONGERON STIFFENER STRAP IN ACCORDANCE WITH SRM 53 14 03.
